# SDR JYD2002F00002

- Difficulty date: April 26, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N223AC
- Make and model: Skrsky CH54B
- Aircraft serial: 64086
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 670802
- Part serial: 4W9129
- Condition: Cracked
- Location: Blade Pin Hole
- Part time: 5,115 hours, 3,721 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN BLADE PIN RETENTION HOLE OF 2ND STAGE COMPRESSOR DISK.  COMPRESSOR (SN 677810) REMOVED FOR OVERHAUL.  DURING INSPECTION PROCESS, NDT DETECTED A CRACK IN BLADE PIN RETENTION HOLE, CENTER LAND, USING EDDY CURRENT.  CRACK VERIFIED BY FMPI.  HOLDING THE DISK WITH THE PN ON THE DISK AT THE 7 OCLOCK POSITION, THROUGH CRACK BEGINS AT THE 12 OCKLOCK POSITION OF HOLE AND EXTENDS OUTWARD APPROXIMATELY .200 INCH TOWARDS OUTER EDGE OF LAND AT 45 DEGREE ANGLE.  CRACK DOES NOT EXTEND TO OUTER EDGE OF LAND.  PROBABLE CAUSE IS UNKNOWN.
